# SDR AALA202306076293

- Difficulty date: June 3, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N405AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8800
- Aircraft time: 11,867 hours, 3,281 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NH252162
- Part serial: L494965
- Condition: Scratched
- Location: Zone 200 - Fuse
- Part time: 11,867 hours, 3,281 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK RIGHT HAND SLIDING WINDOW COMPLETELY SCRATCHED UP. AT NIGHT OR WITH DIRECT SUN LIGHT, THE FLIGHT CREWS VISION IS DISTORTED AND ALMOST UNUSABLE. MAINTENANCE REPLACED THE SLIDING WINDOW PER TASK CARD 26L21156001.
